# SDR IO5R080367

- Difficulty date: July 11, 2002
- Submitted: July 15, 2002
- Operation: General aviation
- Aircraft: N488SH
- Make and model: Urocop EC120B
- Aircraft serial: 1181
- Aircraft time: 257 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: A206621250
- Condition: Broken
- Location: Air Distribution
- Part time: 257 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLASTIC FINS BROKEN, WILL NOT ADJUST RMA#RO37749 REMOVED AND REPLACED
